# SDR VNAA202410030001

- Difficulty date: October 2, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N716PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10171
- Aircraft time: 39,858 hours, 38,572 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BA670450761
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HN00175530 DISCREPANCY: SEAT TRACK P/N BA670-45076-1 RBL9 FS1031-FS1061 CORRODED. CORRECTIVE ACTION: INSTALLED NEW SEAT TRACK RAIL AT RBL 27 FS 1030 TO FS1058 IAW CRJ 700 AMM 53-00-49-400-802-A03 AND MHIRJ REO 670-53-00-739 REV. – DATED 2024-08-12.
